Pacific Journal of Mathematics

On weighted polynomial approximation of entire functions.

B. A. Taylor

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 523-539.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971086

Mathematical Reviews number (MathSciNet)
MR0284801

Zentralblatt MATH identifier
0211.14904

Subjects
Primary: 46.30
Secondary: 32.00

Citation

Taylor, B. A. On weighted polynomial approximation of entire functions. Pacific J. Math. 36 (1971), no. 2, 523--539. https://projecteuclid.org/euclid.pjm/1102971086


Export citation

References

  • [1] R. P. Boas, Entire Functions, Academic Press, 1954.
  • [2] L. Ehrenpreis, Analyticallyuniform spaces and some applications,Trans. Amer. Math. Soc. 101 (1961), 52-74.
  • [3] L. Ehrenpreis, Fourier Analysis in Several complex Variables, Interscience, (1970).
  • [4] W. Fenchel, Convex Cones, Sets, and Functions,Princeton University Notes (De- partment of Mathematics), 1953.
  • [5] E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer-Verlag, 1965.
  • [6] L. Hormander, L2 estimates and existence theorems for the d operator, Acta. Math. 113 (1965), 89-152.
  • [7] L. Hormander, An Introduction to Complex Analysis in Several Variables, Van Nostrand, 1966.
  • [8] L. Hormander, Generators for some rings of analytic functions, Bull. Amer. Math. Soc. 73 (1967), 943-949.
  • [9] L. Hormander and J. Wermer, Uniform approximation on compact sets in w, Math. Scand. 23 (1968).
  • [10] C O . Kiselman, Existence of entire functions of one variable with prescribed in- dicator, Arkiv For Mathematik, 7 (1968), 505-508.
  • [11] S. Mandelbrojt, Series de Fourier et Classes Quasi-Analytiquesde Fonctions, Gauthier-Villars, Paris, 1935.
  • [12] A. Martineau, Sur les fonctionelles analytiques et la transformationde Fourier- Borel, J. D'Analyse Math. 11 (1963), 1-164.
  • [13] R. Nirenberg and R. 0. Wells, Holomorphic approximationon real submanifolds of a complex manifold, Bull. Amer. Math. Soc. 73 (1967), 378-381.
  • [14] B. A. Taylor, "Some locally convex spaces of entire functions" EntireFunctions and Related Parts of Analysis, Proceedings of Symposia in Pure and Applied Mathe- matics, Vol. 11, Amer. Math. Soc.
  • [15] B. A. Taylor, Someanalytically uniform spaces of infinitely differentiate functions (to appear in Comm. Pure and Appl. Math.).